# SDR ABXA9701092

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Bs 1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT CUSP WEB AT F/STA 1039 RBL 46 CRACKED.  REPAIRED CUSP WEB IAW DC9 SRM 53-01, FIGURE 2 AND 51-30-1.
